MDT SOFAMOR DANEK PUERTO RICO MFG CENTERPIECE¿ PLATE FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Back to Search Results |
| Model Number |
8532067 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having unknown spinal therapy.The procedure or technique performed was laminoplasty.It was reported that, the screws were broken. the screw shaft/shank was left implanted. the screw shaft broke just below the depth stop/washer part of the screw.The peg that sits proud broke off in the driver.There was no revision surgery as the surgeon determined the screw shaft was irretrievable and stated that it would be left implanted.The two screws did break in the same way, however the surgical team threw away the second broken screw piece and it was un-retrievable.There was no patient symptoms or complications reported, no additional treatment or surgery performed as a result.No further complications reported regarding the event.
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.